# SDR 05FDEA03944

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Misdrilled
- Location: Bs 848-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREASE BEAM IB CHORD HAS DOUBLE HOLES BS 848-870 RBL 63 WL 208.   REPAIRED CREASE BEAM I/B CHORD AT BS 848-870 RBL 63, WL 208 PER SRM 51-30-2.
